# SDR AALA202311018701

- Difficulty date: October 26, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D533790121000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PRESSURE DECK MEMBRANE AT FR 36 AND OUTBOARD OF +Y1292. REPAIRED PRESSURE DECK MEMBRANE PER EA 347590.
